I had injections of Restylane into my tear throughs yesterday out of town, all was well no swelling Ect until I reached home and laid down on my back and the swelling began. Is this a normal amount of swelling? I'm a little nervous because its my first injection. Thank you
Swelling 6 Hours After Restylane Injection? (photo)
Doctor Answers (2)
Hyaluronic acid treatments such as Restylane can swell for a few days
Hyaluronic acid fillers are hydrophylic. That means they absorb fluid. Restylane is even more so than Juvederm so the swelling may be more intense for a few days. However for around the eyes I prefer Restylane or a newer filler called Belotero. The swelling is short lived and should be fully gone within a week.
Swelling After Tear Trough Injections
Hi Lilah. The swelling you have after Restylane injections for the tear trough looks normal. While it may be tempting sometimes to have your injections while traveling, we would highly recommend finding someone close to hole that you can trust so that any issues or concerns you have can be addressed by going in for a checkup locally. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.